Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I am going off the pill- not to get preg. what are some side effects?

I desided to go off my pill, everytime I get on the pill i am extremly cranky, tired all the time and cant loose even a ounce!! the only time Ive gone off it was when I was pregnant so Im not sure what going to happen since Im not pregnant and will not be getting pregnant. BUT, in the past when im not on it (pregnant) Im happy all the time full of energy, and Ive even lost 30 lbs- yes while pregnant! and the biggest reason I wanna quit is my sex drive. right now it is completely non exsitant and that is beyond hard on my husband and its bringing our marriage down big time. so for anyone who has gone off of the pill how did your body react?

Answer Question
 
Anonymous

Asked by Anonymous at 3:28 PM on Jan. 10, 2010 in Health

Answers (7)
  • Personally I didn't notice much difference, except maybe that my PMS symptoms became less severe. So, it was a good thing!! ;o)

    Morgain

    Answer by Morgain at 3:45 PM on Jan. 10, 2010

  • i quit taking yaz several months ago. It was making me sick and in fact ended up giving me gallbladder disease. I never noticed any kind of major changes. It was pretty much business as usual, except I am less sick now. Your periods might get a little off, or last a little longer. Of course it might be different with everyone, but i noticed no significant side effects from stopping the pill.
    xtwilightx

    Answer by xtwilightx at 3:47 PM on Jan. 10, 2010

  • Irregular periods and cramping. :( It was horrible for me.
    dakotaNrye

    Answer by dakotaNrye at 3:54 PM on Jan. 10, 2010

  • i was put on the pill very young b/c of ovarian cysts.. when i got off of it, i just noticed my period was all wacky for a while. and when it did become normal again.. it was just much longer then it was when i was on the pill
    maybebaby83

    Answer by maybebaby83 at 3:56 PM on Jan. 10, 2010

  • The few times I've been off the pill I had irregular periods and cramps on the first day of my period. My cramps weren't all that bad, though. If I take a long brisk walk or jog they go away.
    Christina807

    Answer by Christina807 at 5:19 PM on Jan. 10, 2010

  • Other than having periods that may be heavier, stronger cramps, more PMS there are NO side affects from going off the pill. Oh increased risk of pregnancy. So if you don't want to get pregnant find another form of birth control.
    tyfry7496

    Answer by tyfry7496 at 5:35 PM on Jan. 10, 2010

  • When I went off the pill, my periods were a little irregular but they eventually evened out. I felt my cramps more than while on the pill.
    Pnukey

    Answer by Pnukey at 6:36 PM on Jan. 10, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Question about getting tubes tied...

Next question overall (Pregnancy)
period cramps??

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN